2025-02-23T06:00:40-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: Query fl=%2A&wt=json&json.nl=arrarr&q=id%3A%22irk-123456789-84988%22&qt=morelikethis&rows=5
2025-02-23T06:00:40-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: => GET http://localhost:8983/solr/biblio/select?fl=%2A&wt=json&json.nl=arrarr&q=id%3A%22irk-123456789-84988%22&qt=morelikethis&rows=5
2025-02-23T06:00:40-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: <= 200 OK
2025-02-23T06:00:40-05:00 DEBUG: Deserialized SOLR response

Деякі стохастичні моделі фінансової математики

The some stochastic differential equetions are considered and the desissions of tem are founded. It’s allow to do presicion an interesting rate on the financial market.

Saved in:
Bibliographic Details
Main Author: Пепеляєва, Т.В.
Format: Article
Language:Ukrainian
Published: Інститут кібернетики ім. В.М. Глушкова НАН України 2007
Series:Теорія оптимальних рішень
Online Access:http://dspace.nbuv.gov.ua/handle/123456789/84988
Tags: Add Tag
No Tags, Be the first to tag this record!
id irk-123456789-84988
record_format dspace
spelling irk-123456789-849882015-07-19T03:01:47Z Деякі стохастичні моделі фінансової математики Пепеляєва, Т.В. The some stochastic differential equetions are considered and the desissions of tem are founded. It’s allow to do presicion an interesting rate on the financial market. 2007 Article Деякі стохастичні моделі фінансової математики / Т.В. Пепеляєва // Теорія оптимальних рішень: Зб. наук. пр. — 2007. — № 6. — С. 3-11. — Бібліогр.: 4 назв. — укр. XXXX-0013 http://dspace.nbuv.gov.ua/handle/123456789/84988 519.21 uk Теорія оптимальних рішень Інститут кібернетики ім. В.М. Глушкова НАН України
institution Digital Library of Periodicals of National Academy of Sciences of Ukraine
collection DSpace DC
language Ukrainian
description The some stochastic differential equetions are considered and the desissions of tem are founded. It’s allow to do presicion an interesting rate on the financial market.
format Article
author Пепеляєва, Т.В.
spellingShingle Пепеляєва, Т.В.
Деякі стохастичні моделі фінансової математики
Теорія оптимальних рішень
author_facet Пепеляєва, Т.В.
author_sort Пепеляєва, Т.В.
title Деякі стохастичні моделі фінансової математики
title_short Деякі стохастичні моделі фінансової математики
title_full Деякі стохастичні моделі фінансової математики
title_fullStr Деякі стохастичні моделі фінансової математики
title_full_unstemmed Деякі стохастичні моделі фінансової математики
title_sort деякі стохастичні моделі фінансової математики
publisher Інститут кібернетики ім. В.М. Глушкова НАН України
publishDate 2007
url http://dspace.nbuv.gov.ua/handle/123456789/84988
citation_txt Деякі стохастичні моделі фінансової математики / Т.В. Пепеляєва // Теорія оптимальних рішень: Зб. наук. пр. — 2007. — № 6. — С. 3-11. — Бібліогр.: 4 назв. — укр.
series Теорія оптимальних рішень
work_keys_str_mv AT pepelâêvatv deâkístohastičnímodelífínansovoímatematiki
first_indexed 2023-10-18T19:30:07Z
last_indexed 2023-10-18T19:30:07Z
_version_ 1796147133901963264